# SDR GLBA20111219F

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 33,479 hours, 40,538 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT. MX CLEANED THE SWITCH, OPS CHECKED GOOD.
